# SDR BB060012

- Difficulty date: February 12, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT FUSELAGE EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED BATTERY PACK M733.  NO FURTHER FAULTS.
